# SDR SWAA2022030951236

- Difficulty date: May 15, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 15,774 hours, 6,883 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS DELAMINATION ON LEADING EDGE 7' FROM TOP OF PANEL 13' LONG 3/4' WIDE 5 PLYS DEEP.ACCOMPLISHED EA TASKS AS REQUIRED PER REPAIR-53EA-06466; SEE ALSO SA-M 943T V009237 FOR FURTHER ACTION.PERMANENT ACTION REQUIRED:PERFORM A PERMANENT REPAIR PER SRM 51-70-04; OTHER APPLICABLE PERMANENT REPAIR; OR REMOVE AND REPLACE THE P/N 149A7655-21 PANEL. / ACCOMPLISHED PERMANENT REPAIR PER 51-70-05.
